# SDR SWAA2021070734018

- Difficulty date: March 25, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR RIGHT HAND TRANSITION ANGLE STA 727H-767 HAS VARIOUS AREAS OF SURFACE CORROSION. (MARKED) / LOCATED AND DRILLED TRANSITION ANGLE FROM STA. 727H TO 767 P/N BAC1496-377; TREATED AND PRIMED INSTALLED NUTPLATES AND INSTALLED TO AIRCRAFT PER SRM 51-10-02; 53-00-53-2R-6 (SAM 326 ATTACHED # A1164474)
